# SDR DALA1132980689

- Difficulty date: March 16, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXT DENT FWD LWR CORNER.  C/W REPAIR PER ERA 490352-14 REV O.
